# SDR YENA201806042232

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 53,160 hours, 18,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3725
- Condition: Failed
- Location: 10wl
- Part time: 62,498 hours, 22,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY LIGHT TEST EPSU (10WL) WAS FOUND INOP; REMOVED & REPLACED EPSU 10WL AS REQUESTED  BITE TEST ALL OPS CHECKS OK PER AMM 33-51-38-740-050-B REV 73.
